• entries
  • comments
  • views

From: Claravis Log 2 Month

Entry posted


[quote name="itzj2208" post="3434453" timestamp="1401720011" date="02 June 2014 - 10:40 AM"]
Hello All,
just to give an update i am starting my 3rd month of claravis, my derma left my dosage at 60mg i can say my acne is more under control havent had any serious breakouts just two cyst pimples by my temple i have made some changes in my diet but
im having some joint pains in my left elbow since i exercise about 5times a week it hurts to isolate my elbow is this cause the medication if so can anyone help and give me some advise should i lower the weight at the gym and ask my doctor to lower the dose as well? please any help or advise will be great!!!! did anyone suffer from joiint pains after the course was done?
thank youuuu[/quote]

Source: [url="http://www.acne.org/messageboard/topic/341708-claravis-log-2-month/?view=findpost&p=3434453"]Claravis Log 2 Month[/url]

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now